Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SO IM BLOATED...NOW WHAT?
Jul 16, 1997

HELLO, I TOO AM SUFFERING FROM ABDOMINAL DISTRESS, BLOATING, WHICH YOU HAVE DESCRIBED AS "CRIX BELLY." IS THERE ANYTHING I CAN DO TO SUPPRESS THIS HORRIBLE SIDE EFFECT OR SHOULD I CONSIDER CHANGING PROTEASES. MORE IMPORTANTLY,YOU MENTIONED YOU HAVE SEEN IT ON THE NET. I CANNOT LOCATE ANY INFO ON THIS. ANY LIGHT YOU CAN SHED ON THIS MATTER WOULD BE GREATLY APPRECIATED. SO FAR IVE HAD CHEST XRAYS ABDOMINAL XRAYS AND UPPER GI SERIES ALL NORMAL...THANKS YOUR INFO IS INVALUABLE!!

Response from Dr. Cohen

I know very little about "Crix belly" other than what I see in my patients and what I read on the Web, since not much has been written about it. It is possible that a change of protease inhibitors might help.

I just pulled this off the Web, for those of you who are interested in discussing this with other "Crix-takers":

Crix-List:

CRIX-LIST is an internet discussion list for people who are currently taking, anticipate taking, or are interested in Crixivan. Crixivan is the protease inhibitor from Merck and Co. which has recently been approved by the FDA.

CRIX-LIST is not in any way associated with or supported by Merck.

This list is an outgrowth of my personal experiences with getting Crixivan delivered to my physician after being selected in the 1995 lottery and complying with all the enrollment requirements.

To subscribe to this list, send an e-mail message to "Crix-List@PinkPage.com" with just the word "subscribe" in the SUBJECT of the message. (No quotation marks, of course.)



Previous
Crixivan drug intake regime/timing concern
Next
Importance of Taking Food with ViraCept

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement